# SDR 2010FA0000219

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: General aviation
- Aircraft: N1222G
- Make and model: Columb LC42550FG350
- Aircraft serial: 42554
- Engine: Cont IO550N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655932
- Part serial: AC06FC103
- Condition: Cracked
- Location: Nr 5
- Part time: 369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND CRACK FROM FUEL INJECTION NOZZLE PORT TOWARDS SPARK PLUG PORT ON NR 5 CYL.  ENG WAS MFG 10/24/2006 AND INSTALLED IN ACFT.
